# SDR PNSA2015092902

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Aircraft time: 47,008 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Erratic
- Location: Lt Itt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ITT INDICATOR ERRATIC.
